| Model Number |
300 POWER SYSTEM INSTRUMENT CASE |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the coating chipped off.There was no harm for patient, operator or third party reported.No further information received.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The reported event was confirmed as the visual evaluation revealed that the coating dissolves (see evaluation picture 3 + 4).The most likely cause of the reportable failure could be using the incorrect cleaning detergent/procedure.